Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Statistical Analysis of Rainfall Insurance Payouts in Southern India

Xavier Giné, Robert Townsend and James Vickery
American Journal of Agricultural Economics
Vol. 89, No. 5, Proceedings Issue (Dec., 2007), pp. 1248-1254
Stable URL: http://www.jstor.org/stable/30139469
Page Count: 7
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download ($36.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Statistical Analysis of Rainfall Insurance Payouts in Southern India
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[1248]
    [1248]
  • Thumbnail: Page 
1249
    1249
  • Thumbnail: Page 
1250
    1250
  • Thumbnail: Page 
1251
    1251
  • Thumbnail: Page 
1252
    1252
  • Thumbnail: Page 
1253
    1253
  • Thumbnail: Page 
1254
    1254
Part of Sustainability